Jump to content

Dropping 4 mgs of klonopin (1month)


1998
 Share

Recommended Posts

My Doc is taking me off of 4mg of klono after 13yrs. I have 1month to do it. Is there any way this is possible w/o me going crazy or possibly worse like seizures ect..

I will not be going inpatient I'll be doing this from hm. and even though I'm not suicidal I'm scared I'll lose my mind..Responses would be greatly appreciated thx all!!

  • Upvote 5
Link to comment
Share on other sites

That is madness! The weaning process from such a dose should be much longer - possibly a year.

If your doctor doesn't understand this you may have to get a new one.

I am not allowed to recommend illegal actions, but in your situation I would definitely stockpile some benzos. You do not want to be cut off and risk protracted withdrawal symptoms!

  • Upvote 1
Link to comment
Share on other sites

I've been taking morphine (i hate opiates btw) just so I don't lose it. My heart is beating very fast and I always have a headache. I know a doctor that will help me out because she also said this is insane. I'm going there in two days, my friend saw how sick i was and gave me his own rx of 20, 15mg morphine pills so I don't feel so aweful. It's still hard to type I'm so weak and sick and yes I'm scared of protracted wd syndrome. K I have no more energy left to type I have to lay badck down, hope you're all doing well...thx for the replies!!! It's always great to know I have peeps that understand, my wife thinks I'm being dramatic :(

  • Upvote 1
Link to comment
Share on other sites

  • 3 weeks later...
  • 3 weeks later...
  • 2 weeks later...

Thx for asking! Always good to talk....

I dropped from 4 to 3mg and it's taken me a while to adjust (thats why I never replied was to sick to do anything). I'm finally feeling stronger w/o so much anxiety, more clear headed and sleeping through the whole night. 

I found a doctor who's going to taper me. She said it will take around a yr. to get to zero. Thank GOD I found somebody willing to help me, I've fealt like I was on my death bed especially the first 3 weeks.

I'm going to start dropping .25mg every two weeks and hopefully that will be a smoother transition. Wish me luck take care all, thx again StateOfRegret hope your doing well....

  • Upvote 1
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.